A 38-year-old male asked:
Mild lightheadness for 3 days. notice it if stressed or bad thought. swtchd from 40mg zoloft (sertraline) to 40mg prozac on 6/10/14. urine clr. no x-pain. cause?
1 doctor answer • 1 doctor weighed in
Dr. Marsha Davisanswered
Internal Medicine 30 years experience
Did it: Happen right after the switch in med? If so could have been the cause. Might call your prescribing dr. Especially if you are not mentally better on the Prozac (fluoxetine)
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsAnswered >2 years ago
Last updated Jun 30, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.